RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 5, Pages 1033–1064 (Mi izv1330)  

This article is cited in 3 scientific papers (total in 3 papers)

Multiplicative arithmetic of division algebras over number fields, and the metaplectic problem

A. S. Rapinchuk


Abstract: The central feature of this paper is the calculation of the metaplectic kernel for the algebraic groups determined by $SL(1,D)$, where $D$ is a finite-dimensional central division ring over a number field $K$. It is also shown that these results can be extended to a number of other $K$-anisotropic groups.
Bibliography: 37 titles.

Full text: PDF file (4086 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 31:2, 349–379

Bibliographic databases:

UDC: 512.743
MSC: Primary 20G30; Secondary 11E12, 11E39, 11E57
Received: 04.12.1985

Citation: A. S. Rapinchuk, “Multiplicative arithmetic of division algebras over number fields, and the metaplectic problem”, Izv. Akad. Nauk SSSR Ser. Mat., 51:5 (1987), 1033–1064; Math. USSR-Izv., 31:2 (1988), 349–379

Citation in format AMSBIB
\Bibitem{Rap87}
\by A.~S.~Rapinchuk
\paper Multiplicative arithmetic of division algebras over number fields, and the metaplectic problem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 5
\pages 1033--1064
\mathnet{http://mi.mathnet.ru/izv1330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925093}
\zmath{https://zbmath.org/?q=an:0678.20031|0631.20034}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 2
\pages 349--379
\crossref{https://doi.org/10.1070/IM1988v031n02ABEH001078}


Linking options:
  • http://mi.mathnet.ru/eng/izv1330
  • http://mi.mathnet.ru/eng/izv/v51/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Sury, “A variant of Moore's uniqueness of reciprocity laws”, Mathematika, 40:2 (1993), 246  crossref  isi
    2. Gopal Prasad, Andrei S. Rapinchuk, “Computation of the metaplectic kernel”, Publications Mathématiques de l’Institut des Hautes Études Scientifiques, 84:1 (1996), 91  crossref  mathscinet  zmath
    3. M. S. Raghunathan, “The congruence subgroup problem”, Proc Math Sci, 114:4 (2004), 299  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:149
    Full text:55
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019